# SDR DHL9872414C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION AT STRINGER 27L, BS 950 TO 970, IN AFT BAG BIN.  CUT OUT DAMAGED AREA, INSTALLED NEW STRINGER FROM STA 950 TO 970 PER SRM 53-10-3, 45 LONG.  N/R 3673.
